Alert archive / Florida / Special Weather Statements in 2017

Special Weather Statement, NWS Jacksonville, FL

August 9, 2017Bradford County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 9, 2017, 4:01 PM EDT for Bradford County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2017, 4:01 PM EDT (20:01 UTC)
Expired
Aug 9, 2017, 4:30 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL

County Bradford County, FL

The radar

The Jacksonville radar (KJAX), 85 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 4:30 PM EDTTSTM WND DMG3 Ssw Lake Butler, FLCENTRAL DISPATCH REPORTED A TREE DOWN ON A POWERLINE ON SOUTH COUNTY ROAD 231 NEAR SW 69TH TRAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1920 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WWUS82 KJAX 092001
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
401 PM EDT WED AUG 9 2017
 
FLZ030-031-036-092030-
Union FL-Alachua FL-Bradford FL-
401 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...CENTRAL
BRADFORD AND SOUTH CENTRAL UNION COUNTIES UNTIL 430 PM EDT...

At 401 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Worthington Springs to 7 miles north of
Gainesville Airport. Movement was north at 5 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Lake Butler, Worthington Spring, Worthington Springs, New River,
Beasley, Sampson, Hampton, Brooker and Dukes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3005 8234 2987 8211 2976 8228 2993 8248
TIME...MOT...LOC 2001Z 198DEG 5KT 2994 8242 2980 8225 

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:02 PM EDT, 59 minutes earlier.

Area forecast discussion, Aug 9, 3:02 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
302 PM EDT Wed Aug 9 2017

.NEAR TERM...Through Thursday...
Now through Tonight: Scattered showers and storms were developing
across northeast Florida early this afternoon where greater
heating has taken place. Significant cloud cover has limited
convection from I-10 northward thus far. However, cloud cover was
eroding, and convection was developing along the frontal boundary
just north of the region. This was moving southeast, and expect
this to help spark convection across southeast Georgia. Numerous
showers and scattered storms are expected area-wide through the
afternoon, with convection lingering through the evening hours.
Nimbostratus showers from convection this afternoon may continue
into the early morning hours before dissipating, with mid/high
clouds continuing through the night. Locally heavy rainfall is
expected, and localized flooding is possible. Dry air aloft will
lead to strong storms this afternoon with wet microbursts. Some
storms could become severe, with gusty winds the main threat. Lows
tonight will be in the 70s.

Thursday: Tropical Storm Franklin was located in the Bay of Campeche,
and will make landfall in Mexico late tonight as a hurricane. The
frontal boundary north of the region will continue to move back
to the north on Thursday. A trough of low pressure over the
Bahamas will move northwest towards the Florida peninsula, and be
located south to southeast of the region by Thursday afternoon.
This area is not expected to develop, but is being monitored by
the National Hurricane Center. Some drier air ahead of the wave
axis may push into the eastern portions of the region late in the
day on Thursday, leading to lower rain chances for the east coast.
The region will be located in a COL region, with a trough over
the eastern conus lifting north of the region, and high pressure
to the west over the Gulf and to the east over the western
Atlantic. So, a light wind flow regime is expected, with sea
breezes able to penetrate inland along both coasts. This will lead
to isolated to widely scattered showers/storms for the beaches,
with scattered numerous showers/storms interior west of Highway
301 and concentrating towards I-75 in the late afternoon. Highs on
Thursday will be in the upper 80s for the beaches and near 90 to
the lower 90s inland.

Thursday night through Saturday night...A weakness in the
subtropical ridge will reside over the area. Daily seabreezes will
move inland and merge over the interior each afternoon/evening. A
very light wind profile with PWATS of 2 to 2.3 inches will
produce conditions for areas of locally heavy rainfall with
flooding...mainly during the afternoon and evenings. Temperatures
and pops will be at or above average.

.LONG TERM...Sunday through Wednesday...Potential for a tropical
system passing by well offshore the se coast Sunday into Monday.
Otherwise a moist light sw flow will continue over ne Fl/se GA
with troughing and a stalling cold front to the north. Locally
heavy rainfall will be a concern due to PWATS near 2 inches and a
light steering flow especially over se Ga where moisture will be
highest south of front. Temperatures and pops will continue to be
at or above average.

&&

.AVIATION...Brief MVFR cigs are possible as the east coast sea
breeze moves inland, but expect mainly scattered cumulus in the
2.5-3.5kft range. Numerous showers and storms will develop this
afternoon, with mid level cloud showers possibly continuing well
into the evening hours. Restrictions are likely where storms move
over the TAF sites, with IFR cigs/vis and gusty winds.

.MARINE...
A trough of low pressure over the Bahamas will move towards the
Florida peninsula on Thursday. A weak frontal boundary just north
of the region will move northward tonight and Thursday. Weak high
pressure will slowly build in across the region later this week
into the weekend. Generally light south to southeast winds tonight
below 15 kt with seas 2-4 ft. This is expected to continue into
Friday. Slightly stronger southerly flow over the weekend as ridge
builds in across parts of FL and front will have lifted well
north of the region. Unsettled airmass will support enhanced
chances of thunderstorms over area waters today and tonight
capable of producing strong gusty winds and frequent lightning.

Rip Currents: Moderate risk of rip currents through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  90  74  90 /  30  60  30  50
SSI  77  87  77  87 /  50  30  20  30
JAX  75  90  75  90 /  40  30  20  40
SGJ  75  88  76  88 /  30  20  20  30
GNV  73  91  74  91 /  60  60  40  50
OCF  74  92  75  91 /  40  30  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Kennedy/Zibura/Corless
Hazardous weather outlook, Aug 9, 5:11 AM EDT, 10 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
511 AM EDT Wed Aug 9 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-100915-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
511 AM EDT Wed Aug 9 2017

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING WITH
LOCALLY HEAVY RAIN AND GUSTY WINDS...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Patchy fog is expected early this morning mainly north of Interstate
10 and west of Interstate 95. Local visibilities below 1 mile
expected through about 8 am.

Scattered to numerous thunderstorms are expected to develop
during the afternoon and early evening mainly...with highest
chances near and west of Highway 301. A few storms may become
strong and produce strong gusty winds in addition to frequent
lightning. Locally heavy rainfall may cause temporary flooding in
low lying areas.

There is a Moderate Risk of rip currents at the northeast
Florida beaches due to easterly swells.

A River Flood warning is in effect for the St. Marys River at
Macclenny where minor flooding will occur.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered mainly afternoon and evening thunderstorms are expected
each day. A few strong storms will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. However, spotters are
encouraged to report heavy rainfall amounts or flooding to the
National Weather Service.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, Aug 9, 3:31 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
331 PM EDT WED AUG 9 2017

FLZ124-GAZ165-166-092000-
Coastal Nassau FL-Inland Camden GA-Coastal Camden GA-
331 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 400 PM EDT...

At 331 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kings Bay Base to St. Marys. These storms
were nearly stationary.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
St. Marys, Kingsland, Kings Bay Base and Yulee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3067 8146 3063 8165 3065 8166 3072 8167
      3074 8166 3074 8167 3075 8166 3075 8167
      3088 8168 3084 8144
TIME...MOT...LOC 1931Z 008DEG 2KT 3080 8155 3068 8154

ENYEDI
Special weather statement, Aug 9, 3:35 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
335 PM EDT WED AUG 9 2017

FLZ025-032-092000-
Inland Duval FL-Clay FL-
335 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CLAY AND
SOUTHWESTERN DUVAL COUNTIES UNTIL 400 PM EDT...

At 335 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oakleaf Plantation, or 7 miles west of Orange Park, moving northeast
at 5 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Cecil Field, Doctors Inlet, Oakleaf Plantation, Bellair-Meadowbrook
Terrace, Lakeside and Jacksonville Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3026 8191 3027 8172 3008 8176 3009 8189
TIME...MOT...LOC 1935Z 203DEG 6KT 3016 8183

ENYEDI
Special weather statement, Aug 9, 3:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
341 PM EDT WED AUG 9 2017

FLZ031-036-092030-
Alachua FL-Bradford FL-
341 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALACHUA AND SOUTHEASTERN
BRADFORD COUNTIES UNTIL 430 PM EDT...

At 341 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Sampson to near University Of
Florida. These storms were nearly stationary.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Gainesville, University Of Florida, Gainesville Airport, Waldo and
Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2990 8215 2977 8207 2960 8242 2971 8250
TIME...MOT...LOC 1941Z 060DEG 4KT 2982 8218 2967 8240

ENYEDI
Special weather statement, Aug 9, 3:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
343 PM EDT WED AUG 9 2017

FLZ036-040-092015-
Alachua FL-Marion FL-
343 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND NORTH
CENTRAL MARION COUNTIES UNTIL 415 PM EDT...

At 342 PM EDT, Doppler radar was tracking a strong thunderstorm over
Citra. This storm was nearly stationary.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Citra, Sparr, Reddick, McIntosh and Lowell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2947 8225 2950 8206 2947 8205 2949 8203
      2934 8202 2931 8222
TIME...MOT...LOC 1942Z 097DEG 4KT 2939 8212

ENYEDI
Special weather statement, Aug 9, 3:46 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
346 PM EDT WED AUG 9 2017

FLZ025-124-125-092015-
Inland Duval FL-Coastal Duval FL-Coastal Nassau FL-
346 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oceanway, or 8 miles northeast of Jacksonville International Arpt,
moving southwest at 5 mph.

Wind gusts of 35 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Jacksonville International Arpt, Yulee and Oceanway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3039 8162 3051 8176 3056 8168 3056 8167
      3055 8166 3057 8166 3058 8165 3059 8165
      3064 8157 3054 8146
TIME...MOT...LOC 1946Z 036DEG 6KT 3054 8158

ENYEDI
Special weather statement, Aug 9, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
401 PM EDT WED AUG 9 2017

FLZ030-031-036-092030-
Union FL-Alachua FL-Bradford FL-
401 PM EDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...CENTRAL
BRADFORD AND SOUTH CENTRAL UNION COUNTIES UNTIL 430 PM EDT...

At 401 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Worthington Springs to 7 miles north of
Gainesville Airport. Movement was north at 5 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Lake Butler, Worthington Spring, Worthington Springs, New River,
Beasley, Sampson, Hampton, Brooker and Dukes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3005 8234 2987 8211 2976 8228 2993 8248
TIME...MOT...LOC 2001Z 198DEG 5KT 2994 8242 2980 8225

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:09 PM EDTSpecial Weather StatementJAXMarion51 min
Aug 8, 8:12 PM EDTSpecial Weather StatementJAXPutnam48 min
Aug 8, 8:44 PM EDTSpecial Weather StatementJAXPutnam46 min
Aug 8, 8:55 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns16 min
Aug 8, 8:58 PM EDTSpecial Marine WarningJAX92 min
Aug 8, 9:05 PM EDTSpecial Weather StatementJAXFlagler40 min
Aug 8, 9:18 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam, Saint Johns3 hr
Aug 8, 9:39 PM EDTSpecial Weather StatementJAXFlagler51 min
Aug 9, 1:45 PM EDTSpecial Weather StatementJAXPutnam30 min
Aug 9, 1:49 PM EDTAreal Flood AdvisoryJAXPutnam86 min
Aug 9, 2:07 PM EDTAreal Flood AdvisoryJAXMarion83 min
Aug 9, 2:13 PM EDTSpecial Weather StatementJAXPutnam32 min
Aug 9, 2:15 PM EDTSpecial Weather StatementJAXLevy30 min
Aug 9, 2:22 PM EDTSpecial Weather StatementJAXClay23 min
Aug 9, 2:36 PM EDTSevere Thunderstorm WarningJAXClay39 min
Aug 9, 2:37 PM EDTSpecial Weather StatementJAXLevy38 min
Aug 9, 2:41 PM EDTSpecial Weather StatementJAXClay34 min
Aug 9, 2:43 PM EDTAreal Flood AdvisoryJAXClay2 hr
Aug 9, 2:45 PM EDTSevere Thunderstorm WarningJAXClay30 min
Aug 9, 2:57 PM EDTSevere Thunderstorm WarningJAXClay, Putnam19 min
Aug 9, 3:00 PM EDTSpecial Weather StatementJAXClay45 min
Aug 9, 3:01 PM EDTSpecial Weather StatementJAXNassau29 min
Aug 9, 3:07 PM EDTSpecial Weather StatementJAXCitrus38 min
Aug 9, 3:13 PM EDTSpecial Weather StatementJAXDuval32 min
Aug 9, 3:23 PM EDTSevere Thunderstorm WarningJAXDuval37 min
Aug 9, 3:25 PM EDTSevere Thunderstorm WarningJAXBradford, Clay22 min
Aug 9, 3:27 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Aug 9, 3:28 PM EDTSpecial Weather StatementJAXAlachua32 min
Aug 9, 3:29 PM EDTAreal Flood AdvisoryJAXClay61 min
Aug 9, 3:35 PM EDTSpecial Weather StatementJAXClay25 min
Aug 9, 3:36 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Union28 min
Aug 9, 3:41 PM EDTSpecial Weather StatementJAXAlachua49 min
Aug 9, 3:43 PM EDTSpecial Weather StatementJAXMarion32 min
Aug 9, 3:45 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns30 min
Aug 9, 3:46 PM EDTSpecial Weather StatementJAXNassau29 min
Aug 9, 3:49 PM EDTSevere Thunderstorm WarningJAXAlachua41 min
Aug 9, 4:00 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns60 min
Aug 9, 4:05 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union85 min
Aug 9, 4:09 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union36 min
Aug 9, 4:12 PM EDTSevere Thunderstorm WarningJAXDuval33 min
Aug 9, 4:20 PM EDTSpecial Weather StatementJAXGilchrist25 min
Aug 9, 4:24 PM EDTAreal Flood AdvisoryJAXDuval66 min
Aug 9, 4:24 PM EDTSpecial Weather StatementJAXNassau36 min
Aug 9, 4:28 PM EDTSpecial Weather StatementJAXBaker32 min
Aug 9, 4:30 PM EDTSpecial Weather StatementJAXMarion30 min
Aug 9, 4:35 PM EDTAreal Flood WarningJAXDuval85 min
Aug 9, 4:45 PM EDTAreal Flood AdvisoryJAXGilchrist60 min
Aug 9, 4:48 PM EDTSpecial Weather StatementJAXGilchrist27 min
Aug 9, 4:55 PM EDTAreal Flood AdvisoryJAXDuval, Nassau65 min
Aug 9, 4:59 PM EDTSpecial Weather StatementJAXDuval31 min
Aug 9, 5:04 PM EDTSpecial Weather StatementJAXSuwannee26 min
Aug 9, 5:14 PM EDTAreal Flood WarningJAXAlachua91 min
Aug 9, 5:15 PM EDTSpecial Weather StatementJAXColumbia45 min
Aug 9, 5:22 PM EDTSpecial Weather StatementJAXBaker38 min
Aug 9, 5:32 PM EDTSpecial Weather StatementJAXSuwannee28 min
Aug 9, 5:37 PM EDTSpecial Weather StatementJAXNassau38 min
Aug 9, 6:09 PM EDTSpecial Weather StatementJAXSuwannee36 min
Aug 9, 6:53 PM EDTSpecial Weather StatementJAXSuwannee37 min
Aug 9, 7:34 PM EDTSpecial Weather StatementJAXHamilton26 min
Aug 8, 8:07 PM EDTAreal Flood WarningJAXWayne113 min
Aug 8, 8:16 PM EDTSpecial Weather StatementJAXPierce44 min
Aug 8, 8:27 PM EDTSpecial Weather StatementJAXBrantley48 min
Aug 8, 9:14 PM EDTSpecial Weather StatementJAXGlynn46 min
Aug 8, 9:15 PM EDTSpecial Weather StatementJAXWayne45 min
Aug 8, 11:33 PM EDTAreal Flood AdvisoryJAXAtkinson, Coffee87 min
Aug 9, 3:31 PM EDTSpecial Weather StatementJAXCamden29 min
Aug 9, 4:51 PM EDTSpecial Weather StatementJAXGlynn24 min
Aug 9, 5:20 PM EDTSpecial Weather StatementJAXGlynn25 min
Aug 9, 5:31 PM EDTSpecial Weather StatementJAXAtkinson29 min
Aug 9, 5:45 PM EDTSpecial Weather StatementJAXCamden, Glynn45 min
Aug 9, 5:46 PM EDTAreal Flood AdvisoryJAXCamden, Glynn89 min
Aug 9, 5:48 PM EDTSpecial Weather StatementJAXCharlton42 min
Aug 9, 5:53 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch52 min
Aug 9, 6:03 PM EDTSpecial Weather StatementJAXAtkinson27 min
Aug 9, 6:28 PM EDTSpecial Weather StatementJAXClinch32 min
Aug 9, 7:00 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware90 min
Aug 9, 7:02 PM EDTAreal Flood AdvisoryJAXBrantley, Camden, Charlton, Glynn88 min
Aug 9, 7:02 PM EDTSpecial Weather StatementJAXClinch, Ware43 min

Nearby

Special Weather Statements in Florida, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.